<i>q</I>-geometric and <i>q</I>-binomial Distributions of Order <i>k</I>
No Thumbnail Available
Date
2014
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Elsevier Science Bv
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we generalize geometric and binomial distributions of order k to q-geometric and q-binomial distributions of order k using Bernoulli trials with a geometrically varying success probability. In particular, we derive expressions for the probability mass functions of these distributions. For q = 1, these distributions reduce to geometric and binomial distributions of order k which have been extensively studied in the literature. (C) 2014 Elsevier B.V. All rights reserved.
Description
Yalcin, Femin/0000-0003-0602-9392; Eryilmaz, Serkan/0000-0002-2108-1781
Keywords
Distributions of order k, q-distributions, Runs
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q1
Scopus Q
Source
Volume
271
Issue
Start Page
31
End Page
38